# SDR UALA2010031000826

- Difficulty date: March 10, 2010
- Submitted: March 10, 2010
- Operation: Air carrier
- Aircraft: N545UA
- Make and model: Boeing 757222
- Aircraft serial: 25323
- Aircraft time: 69,603 hours, 20,173 cycles
- Engine: Pwa PW2037
- System (JASC): 2350 · Audio Integrating System
- Part: Microphone
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 COCKPIT HAND MIKE DEFECTIVE (O1=CAPT, O2=1ST OFF, O3=1ST OBS).  CREW COMMENTS:  CAPTS HAND MIC INOPERATIVE.  NO IPC REF FOR CAPTAIN HAND MIC.  MINITEL OPERATES NORMALLY.  REPLACED CAPTAIN HAND MIC.
